Skip navigation

Items where Author is "Cuffe, A.M."

Items where Author is "Cuffe, A.M."

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 3.

Article

Lai, C.-H. ORCID: 0000-0002-7558-6398, Cuffe, A.M. and Pericleous, K.A. ORCID: 0000-0002-7426-9999 (1998) A defect equation approach for the coupling of subdomains in domain decomposition methods. Computers & Mathematics with Applications, 35 (6). pp. 81-94. ISSN 0898-1221 (doi:https://doi.org/10.1016/S0898-1221(98)00021-2)

Lai, C.-H. ORCID: 0000-0002-7558-6398, Cuffe, A.M. and Pericleous, K.A. ORCID: 0000-0002-7426-9999 (1996) A domain decomposition algorithm for viscous/inviscid coupling. Advances in Engineering Software, 26 (2). pp. 151-159. ISSN 0965-9978 (doi:https://doi.org/10.1016/0965-9978(96)00001-4)

Lai, C.-H. ORCID: 0000-0002-7558-6398, Cuffe, A.M. and Pericleous, K.A. ORCID: 0000-0002-7426-9999 (1996) A domain decomposition algorithm for viscous/inviscid coupling. Advances in Engineering Software, 26 (2). pp. 151-159. ISSN 0965-9978 (doi:https://doi.org/10.1016/0965-9978(96)00001-4)

This list was generated on Wed Nov 13 14:49:25 2019 UTC.